# SDR VNAA201710110001

- Difficulty date: October 11, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 32,547 hours, 32,440 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1692A
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISSAGREE MESSAGE AFTER TAKE OFF. DECLARED EMERGENCY AND RETURNED TO DEPARTURE.  MX R & R THE NLG PRIORITY VALVE OPS CHECKED GOOD.
